Jump to content

cileste side effects?feeling odd


persephone
 Share

Recommended Posts

I know it sounds odd, but it's true. For the first few days, I'd get the occasional gnawing feeling in my lower abdomen but now it's like a full on horrific period if I move at certian times- proper shooting/stabbing/heavy pressing sensations.

I'm just wondering if this is common? If it's not, I may go to the docs. It just comes from nowhere- one minute I'm ok, the next, I hve horrendous stabbings that reaches down to my legs, too.

Also- it's meant to be good for spots but I'm getting more ;)

Link to comment
Share on other sites

Persephone,

I am assuming you are talking about a b/c pill? If that is correct then I can say that when I used one brand years ago I had the same thing. I thought my uterus was falling out and had stabbing pains in my legs. I stopped that brand and switched to another and I was fine.

It just may be the amount of progesteron, estrogen etc. that is just not good for you.

I found at that time,(I was about 22-23yrs old)that a tri-phasal type was good for me. Ortho's have worked for me w/o those problems.

Talk to your doc. It is a very uncomfortable feeling.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...